# SDR 9616789909

- Difficulty date: August 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959N
- Make and model: Doug DC-9-31
- Aircraft serial: 47255
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 633
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CORROSION ON THE FS 633 FRAME FITTING BETWEEN KEEL LONGERONS 29R AND 29.5R.  REPLACED FITTING PER SRM 51-30-5 PG 1.
